NEW TRIPLED FIXED POINT THEOREMS IN CONE METRIC SPACE

Print ISSN: 0972-7752 | Online ISSN: 2582-0850 | Total Downloads : 32

Abstract

We prove some tripled fixed point theorems on Cone Metric Space. Our results generalise the fixed point results due to Erdal Karapinar [E. Karapinar, Couple Fixed Point on Cone Metric Space, GU. J. Sci. 24(1): 51-58(2011)].

Keywords and Phrases

Cone Metric space, Mixed Monotone Property, Triple Fixed Point, Fixed Point Theorems.

A.M.S. subject classification

47H10, 54H25.

.....

Download PDF 32 Click here to Subscribe now